# SDR SWAA2022021694088

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED R/H HORIZ STAB FWD UPPER SLIDE SEAL PER AMM 53-31-31-000-802. 4318R 21MAY18. INSTALLED NEW SLIDE SEAL PER AMM 53-31-31-400-802.
